# SDR ASOA201100253

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 15,673 hours, 10,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE FLOOR LEVEL EMERGENCY FLOOD LIGHT DAMAGED.  R & R WARDROBE EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-11, OP'S CHECK GOOD.  R & R WARDROBE EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-11, OP'S CHECK GOOD.   (CLOSED)
